Prednisone Withdrawl

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 10/5/2007 5:17 PM (GMT -7)   
Okay so if you have read the topics you know I have a question. I have been on pred since august, the highest dose was 40 mg a day. Well I have slowy been taking myself off, per doctors orders. Wednesday was my last dose at 5mg, yesterday I felt fine but today I have felt tired all day my right hip has been sore, like a pulled muscle which is possible. I did not have a appetite so I did not eat lunch which made me light headed. Could this be because I came off? Or is it a cold and all in my head.
Symptoms Of Crohn's June of '06 (21 years old 285lbs). Colonoscopy in Jan '07 no sign of Crohn's.
Surgery for a Fistula in April '07, diagnosed suggestive Crohn's in May '07. August '07 small bowel follow
through, diagnosed with Crohn's (22 years old 160lbs). On HUMIRA, Prednisone
myspace.com/finalmacgyver


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 10/5/2007 5:43 PM (GMT -7)   
Hi Final I went off pred. Wed. too I had been on it since Jan. I have found that I am still eating but maybe not the urge I had before. No sore muscles here but I have had a real cold for 11 days now. Hope things go good for you and maybe eat a little dinner might help. Best Wishes lol gail

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 10/5/2007 6:01 PM (GMT -7)   
Everytime I have weaned off Pred I always have some sort of brief after effects.  Could be a cold coming on, but sounds more like the last little remnants of the Pred.

Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


dunny2
Veteran Member


Date Joined Jan 2007
Total Posts : 3200
   Posted 10/5/2007 8:28 PM (GMT -7)   
I find that mood swings are bad when coming off pred. I'm tapering right now, and I feel quite sad & tired. Almost enough to up
the dose, but have decided to allow myself to wallow in self pity for awhile. Hang tight it will get better.
Vicky

Too many years with CD
Two bowel resections, several obstructions.


Laughter is the brush that sweeps the cobwebs from our hearts

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 7:13 PM (GMT -7)
There are a total of 2,736,162 posts in 301,358 threads.
View Active Threads


Who's Online
This forum has 151449 registered members. Please welcome our newest member, iwanttocry.
281 Guest(s), 13 Registered Member(s) are currently online.  Details
MARTINSR, calvin1242, notsosicklygirl, bluelyme, mikeb2308, Michael_T, tickcheckguy, mtm3461, Gear, Xmaslover, Lymiemomster, Annie88, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer